You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hilbert Modular Pseudodifferential Operators
Min Ho Lee
Proceedings of the American Mathematical Society
Vol. 129, No. 11 (Nov., 2001), pp. 3151-3160
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2668855
Page Count: 10
You can always find the topics here!Topics: Analytic functions, Solitons, Power series, Differential operators, Half planes, Mathematical relations, Linear transformations, Integers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We introduce Jacobi-like forms of several variables, and study their connections with Hilbert modular forms and pseudodifferential operators of several variables. We also construct Rankin-Cohen brackets for Hilbert modular forms using such Jacobi-like forms.
Proceedings of the American Mathematical Society © 2001 American Mathematical Society